Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kamornikov, Sergey Fedorovich

Statistics Math-Net.Ru
Total publications: 54
Scientific articles: 54

Number of views:
This page:6003
Abstract pages:7069
Full texts:2305
References:921
Professor
Doctor of physico-mathematical sciences
Birth date: 1.03.1959
E-mail:

http://www.mathnet.ru/eng/person18966
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225848

Publications in Math-Net.Ru
2021
1. S. F. Kamornikov, V. N. Tyutyanov, “On the Kegel–Wielandt $\sigma$-Problem”, Mat. Zametki, 109:4 (2021),  564–570  mathnet; Math. Notes, 109:4 (2021), 580–584  isi  scopus
2. X. Yi, S. F. Kamornikov, V. N. Tyutyanov, “One property of hereditary saturated formations”, PFMT, 2021, 1(46),  50–53  mathnet
3. F. Sun, Yi Xiaolan, S. F. Kamornikov, “Конечные группы с обобщенно субнормальными подгруппами Шмидта”, Sibirsk. Mat. Zh., 62:2 (2021),  450–456  mathnet
4. S. F. Kamornikov, V. N. Tyutyanov, O. L. Shemetkova, “О $\sigma$-субнормальности силовских подгрупп в конечной группе”, Sibirsk. Mat. Zh., 62:2 (2021),  286–297  mathnet
5. S. F. Kamornikov, V. N. Tyutyanov, “On two problems from “The Kourovka Notebook””, Trudy Inst. Mat. i Mekh. UrO RAN, 27:1 (2021),  98–102  mathnet  elib
2020
6. S. F. Kamornikov, V. N. Tyutyanov, “A criterion for the $\sigma$-subnormality of a subgroup in a finite $3'$-group”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 8,  36–43  mathnet; Russian Math. (Iz. VUZ), 64:8 (2020), 30–36  isi  scopus
7. S. F. Kamornikov, V. N. Tyutyanov, “Finite simple groups all the maximal subgroups of which have $3'$-index”, PFMT, 2020, 3(44),  67–72  mathnet
8. S. F. Kamornikov, V. N. Tyutyanov, “Finite simple groups all the maximal subgroups of which have odd index”, PFMT, 2020, 2(43),  71–74  mathnet
9. S. F. Kamornikov, V. N. Tyutyanov, “О $\sigma$-субнормальных подгруппах конечных групп”, Sibirsk. Mat. Zh., 61:2 (2020),  337–343  mathnet
10. F. Sun, X. Yi, S. F. Kamornikov, “Criterion of subnormality in a finite group: Reduction to elementary binary partitions”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:3 (2020),  211–218  mathnet  elib
2019
11. S. F. Kamornikov, O. L. Shemetkova, “On permutability of $\sigma$-subnormal subgroups of finite group”, PFMT, 2019, 3(40),  70–73  mathnet
12. S. F. Kamornikov, O. L. Shemetkova, “On some characterization of general Frattini subgroup of finite soluble group”, PFMT, 2019, 1(38),  50–55  mathnet
13. X. Yi, S. F. Kamornikov, L. Xiao, “On the characterization of the core of a $\pi$-prefrattini subgroup of a finite soluble group”, Sibirsk. Mat. Zh., 60:1 (2019),  74–81  mathnet  elib; Siberian Math. J., 60:1 (2019), 56–61  isi  scopus
2018
14. S. F. Kamornikov, O. L. Shemetkova, “On complements of residual in extensions of finite groups”, PFMT, 2018, 3(36),  80–83  mathnet
15. S. F. Kamornikov, “On core of $p$-prefrattini subgroup of a finite soluble group”, PFMT, 2018, 2(35),  46–50  mathnet
16. S. F. Kamornikov, O. L. Shemetkova, “On $\mathfrak{F}$-subnormal subgroups of a finite factorised group”, PFMT, 2018, 1(34),  61–63  mathnet
17. X. Yi, S. F. Kamornikov, “On Shemetkov's theorem about the complementedness of the residual”, Sibirsk. Mat. Zh., 59:2 (2018),  353–361  mathnet  elib; Siberian Math. J., 59:2 (2018), 276–282  isi  scopus
2017
18. S. F. Kamornikov, “Hereditary Hyperradical Formations”, Mat. Zametki, 101:1 (2017),  77–84  mathnet  mathscinet  elib; Math. Notes, 101:1 (2017), 87–93  isi  scopus
19. S. F. Kamornikov, O. L. Shemetkova, “On complement of residual of finite group”, PFMT, 2017, 4(33),  58–64  mathnet
20. S. F. Kamornikov, “On a characterization of the Frattini subgroup of a finite solvable group”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:4 (2017),  176–180  mathnet  elib
2016
21. A. Ballester-Bolinches, S. F. Kamornikov, O. L. Shemetkova, X. Yi, “On subgroups of finite groups with a cover and avoidance property”, Sib. Èlektron. Mat. Izv., 13 (2016),  950–954  mathnet  isi
22. X. Yi, S. F. Kamornikov, “On hereditary superradical formations”, Sibirsk. Mat. Zh., 57:2 (2016),  332–338  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 260–264  isi  scopus
23. S. F. Kamornikov, “On some formations closed under taking wreath products”, Tr. Inst. Mat., 24:1 (2016),  30–33  mathnet
2015
24. S. F. Kamornikov, “One characterization of the Gaschütz subgroup of a finite soluble group”, Fundam. Prikl. Mat., 20:6 (2015),  65–75  mathnet; J. Math. Sci., 233:1 (2018), 42–49
25. S. F. Kamornikov, “A sufficient condition for a formation to be solubly saturated”, PFMT, 2015, 4(25),  69–73  mathnet
26. S. F. Kamornikov, “Solvable NT-functors”, PFMT, 2015, 3(24),  59–62  mathnet
27. S. F. Kamornikov, “On the lattice of all solvable regular transitive subgroup functors”, PFMT, 2015, 1(22),  78–81  mathnet
28. S. F. Kamornikov, “On one problem in formation theory”, Sibirsk. Mat. Zh., 56:6 (2015),  1332–1340  mathnet  mathscinet  elib; Siberian Math. J., 56:6 (2015), 1065–1071  isi  scopus
29. X. Yi, S. F. Kamornikov, “Inclusion subgroup functors”, Sibirsk. Mat. Zh., 56:5 (2015),  1057–1067  mathnet  elib; Siberian Math. J., 56:5 (2015), 844–851  isi  scopus
30. S. F. Kamornikov, O. L. Shemetkova, “On the existence of complements for residuals of finite groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  122–127  mathnet  mathscinet  elib
2014
31. S. F. Kamornikov, “One example of hyperradical formation”, PFMT, 2014, 3(20),  61–64  mathnet
32. S. F. Kamornikov, “On one class of finite splittable groups”, PFMT, 2014, 1(18),  52–56  mathnet
33. S. F. Kamornikov, V. N. Tyutyanov, “On one class of superradical hereditary saturated formations”, Sibirsk. Mat. Zh., 55:1 (2014),  97–108  mathnet  mathscinet; Siberian Math. J., 55:1 (2014), 78–86  isi  scopus
2013
34. S. F. Kamornikov, “Soluble hyperradical formations”, PFMT, 2013, 4(17),  55–58  mathnet
35. S. F. Kamornikov, V. N. Tyutyanov, “Critical groups of hereditary local superradical formation”, PFMT, 2013, 2(15),  66–75  mathnet
36. S. F. Kamornikov, O. L. Shemetkova, “On subgroups that cover only $\mathfrak F$-central chief factors in finite groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  158–163  mathnet  mathscinet  elib
2012
37. S. F. Kamornikov, L. P. Avdashkova, “On the Membership Problem of Finite Groups in Solvably Saturated Formations”, Mat. Zametki, 92:4 (2012),  559–566  mathnet  mathscinet  zmath  elib; Math. Notes, 92:4 (2012), 513–518  isi  elib  scopus
2011
38. S. F. Kamornikov, “On a Class of Lattice Semigroup Functors”, Mat. Zametki, 89:3 (2011),  355–364  mathnet  mathscinet; Math. Notes, 89:3 (2011), 340–348  isi  scopus
2010
39. S. F. Kamornikov, L. A. Shemetkov, “An $\mathfrak X$-crown of a finite soluble group”, Algebra Logika, 49:5 (2010),  591–614  mathnet  mathscinet  zmath; Algebra and Logic, 49:5 (2010), 400–415  isi  scopus
40. L. P. Avdashkova, S. F. Kamornikov, “On a Class of Groups with Given Cofactors of Maximal Subgroups”, Mat. Zametki, 87:5 (2010),  643–649  mathnet  mathscinet; Math. Notes, 87:5 (2010), 601–607  isi  scopus
41. S. F. Kamornikov, “Generalized Frattini Subgroups as Coradicals of Groups”, Mat. Zametki, 87:3 (2010),  402–411  mathnet  mathscinet  zmath; Math. Notes, 87:3 (2010), 372–379  isi  scopus
42. S. F. Kamornikov, “On the lattice of regular transitive subgroup functors”, Sibirsk. Mat. Zh., 51:5 (2010),  1034–1040  mathnet  mathscinet; Siberian Math. J., 51:5 (2010), 824–829  isi  scopus
2008
43. S. F. Kamornikov, L. A. Shemetkov, “On the normalizer of a Gaschütz system of a finite soluble group”, Fundam. Prikl. Mat., 14:8 (2008),  129–136  mathnet  mathscinet; J. Math. Sci., 166:5 (2010), 655–660  scopus
44. S. F. Kamornikov, “On the prefrattini subgroups of finite soluble groups”, Sibirsk. Mat. Zh., 49:6 (2008),  1310–1318  mathnet  mathscinet; Siberian Math. J., 49:6 (2008), 1044–1050  isi  scopus
2002
45. A. F. Vasil'ev, S. F. Kamornikov, “The Kegel – Shemetkov Problem on Lattices of Generalized Subnormal Subgroups of Finite Groups”, Algebra Logika, 41:4 (2002),  411–428  mathnet  mathscinet  zmath; Algebra and Logic, 41:4 (2002), 228–236  scopus
2001
46. A. F. Vasil'ev, S. F. Kamornikov, “On the functorial method for studying the lattices of subgroups of finite groups”, Sibirsk. Mat. Zh., 42:1 (2001),  30–40  mathnet  mathscinet  zmath; Siberian Math. J., 42:1 (2001), 25–33  isi
2000
47. S. F. Kamornikov, L. P. Avdashkova, “Radical distributive functors”, Mat. Zametki, 68:1 (2000),  91–97  mathnet  mathscinet  zmath; Math. Notes, 68:1 (2000), 78–83  isi
1996
48. S. F. Kamornikov, “On certain properties of totally local formations”, Mat. Zametki, 60:1 (1996),  24–29  mathnet  mathscinet  zmath; Math. Notes, 60:1 (1996), 18–21  isi
49. S. F. Kamornikov, “Permutability of subgroups and $\mathbf F$-subnormality”, Sibirsk. Mat. Zh., 37:5 (1996),  1065–1080  mathnet  mathscinet  zmath; Siberian Math. J., 37:5 (1996), 936–949  isi
1995
50. S. F. Kamornikov, L. A. Shemetkov, “On coradicals of subnormal subgroups”, Algebra Logika, 34:5 (1995),  493–513  mathnet  mathscinet
51. S. F. Kamornikov, M. V. Sel'kin, “On the influence of maximal subgroups of prime power index on the structure of a finite group”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 6,  25–29  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:6 (1995), 23–26
1994
52. S. F. Kamornikov, “On two problems from the Kourovka Notebook”, Mat. Zametki, 55:6 (1994),  59–63  mathnet  mathscinet  zmath; Math. Notes, 55:6 (1994), 586–588  isi
53. S. F. Kamornikov, “On two problems by L. A. Shemetkov”, Sibirsk. Mat. Zh., 35:4 (1994),  801–812  mathnet  mathscinet  zmath; Siberian Math. J., 35:4 (1994), 713–721  isi
1993
54. S. F. Kamornikov, “On some properties of the formation of quasinilpotent groups”, Mat. Zametki, 53:2 (1993),  71–77  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 163–166  isi
1992
55. S. F. Kamornikov, “A problem of Kegel”, Mat. Zametki, 51:5 (1992),  51–56  mathnet  mathscinet  zmath; Math. Notes, 51:5 (1992), 456–461

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021